# SDR DALA2023121110124

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N934DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37289
- Aircraft time: 23,058 hours, 17,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0101921) CORROSION FOUND ON FLOOR SUPPORT AT STA 947+10, LBL50, WL208. REMOVED AND REPLACED DAMAGED FLOOR SUPPORT STA. 947 - 967, LBL50, WL208 IAW B737 SRM 51-40-02-0G.
